# SDR UALA2013061404139

- Difficulty date: June 10, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Aircraft time: 72,713 hours, 26,895 cycles
- Engine: Pwa PW2037
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Frayed
- Location: O2 Mask Comms
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK HOSE DEFECTIVE AT2.  F/O MASK COMM CORD FRAYED.  REPLACED F/O OXYGEN MASK, OPS CHECKED GOOD.
